It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Awww! Thank you so much!! I just knew there had to be SOMEBODY out there who understands and has hopefully gone through it. Yeah, I also know what you mean about Ambiens... I just left my dr and he Rx'd me Clonidine for BP and Clonazepan for the anxiety. Both are only 1 weeks worth. He said he appreciated me being so upfront and honest, as I told him if I can't be honest w/ him, I can't be honest w/ myself. And of course he gave me an "out" if I just can't handle it; said he'd prescribe me lower doses of all meds, but I said I'm afraid that would make me backslide. This is THE scariest thing I've ever EVER done and tomorrow is "D-Day", so any advice on how to handle the WD's would be great. The doc said sometimes the fear outweighs the reality, so we'll see. I have a feeling the psychological will be worse than the physical; although I will HATE the physical I'm sure. I can't go to a rehab as that is covered under sub. abuse, and all I have is medical coverage. He did suggest a taper, but I advised I can't do that - the temptation is too strong. SO...oh Lord, here we go. I only have my 18y/o daughter and husband to help me, and they are both gone all day, but maybe that's best. I can crawl the walls all alone. You were really lucky to get to go to rehab. It sux that I can't, so do you think I should just go to an NA meeting and find a sponsor instead? Thanks so much for you kindness & understanding; it's very much appreciated. And I'm so happy you made it thru to the other side & that it really will be worth it!!!
So I have been through my fair share of withdrawals from Percocet! The restlessness, aches, sleeplessness, vomiting etc!! It is pure pure hell. As many of you know when you are withdrawing you will do anything to make it go away!! So I have done tons and tons of research on this and have found a miracle that has worked for me! Last week as I was about to withdraw again I was searching the internet and found this miracle!! You can google this if you want to and read up on it also. Loperamide which is anti-diarrheal medication that I always take during this period because as we all know well it's part of withdrawing! Anyway Loperamide is an opiate but does not cross through the blood /brain barrier meaning you don't get the high feeling from it. I have tried this and it WORKS!!!! The regular dosage is no more than four 2mg pills in 24 hours BUT I had to increase my dosage to get it to work. I have NO withdrawal symptoms at all...no RLS, no anxiety, I slept the whole night, no nothing!! This by no way means that it will cure the mental part of addiction BUT it is a way to manage the withdrawals for a few days to make it a little less brutal. I would recommed doing this for three to five days and the worst should be over. Please read up on it, it worked for me!! :)





All times are GMT -7. The time now is 05:15 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!